# SDR AALA20130427001

- Difficulty date: April 22, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 70,079 hours, 24,900 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRANSITION PANEL - 4 ATTACH HOLES IN SILL CHORD ANGLE (STRINGER 27R AT STATION 1440) DAMAGED.  REPAIRED HOLES PER EA B757-53-029513 DATED.
